# SDR GLBA20090522G

- Difficulty date: May 18, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 24,611 hours, 33,461 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912121
- Part serial: 1745
- Condition: Worn
- Location: Autofeather
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFX  ANNUNCIATORS AND REPEATER LIGHTS WOULD NOT ILLUMINATE WHEN POWER ADVANCED ABOVE 1000 FT LBS ON TAKEOFF ROLL. MAINT REMOVED AND REPLACED THE HIGH PRESSURE SWITCH CONNECTOR PLUG IAW GMM 9.3.0.  MAINT ALSO REMOVED AND REPLACED THE NR1 AUTOFEATHER HIGH PRESSURE SWITCH IAW MM 61-21-01. MAINT REPAIRED A WIRE IAW GMM 9.3.0 IN A BUNDLE GOING TO PCB A123.  OPS CHECKS WERE GOOD.
